Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
126 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Lack of appetite anxiety

Premium Questions

Dr. Seikhoo Bishnoi MD

I have been put on Venlafaxine for the second time. 225md, but cut it to 220 approximately. I also take quetine and diazepam , which now don't touch my anxiety. My anxiety is worse than ever. My ... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)
Dr.   Jacqueline Brown MD

, and along with my neck- which is causing me a lot of stress and anxiety because I don't know what's going on ..., but for no reason. And it's causing me a lot of anxiety because I just feel like something's... View answer

Answered by : Dr. Jacqueline Brown ( OBGYN)
Dr. Grzegorz Stanko MD

easy to get hungry but i just cant eat alot.i have anxiety and smoking ... View answer

Answered by : Dr. Grzegorz Stanko ( General Surgeon)
Dr.    Alexander H. Sheppe MD

Since last Thursday morning, I have only slept about 6-8 hours total. Can't sleep, nervous, anxious. On Wellbutrin . Lack of appetite and just shaky. We are going thru a lot right now so I know I am depressed... View answer

Answered by : Dr. Alexander H. Sheppe ( Psychiatrist)
Dr.  Ashok Kumar MD

I have nerve burn due to anixety also shakes an lack of sleep an appetite View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)

Public Forum Discussions

Dr. Sanjay Kini MD

having anxiety and I haven t had a appetite either and the alarming part about it is the earliest ... View answer

Answered by : Dr. Sanjay Kini ( General & Family Physician)
Dr. Bharatesh Devendra Basti MD

started since that anxiety.Am I being paranoid about HIV ? ... View answer

Answered by : Dr. Bharatesh Devendra Basti ( Dermatologist)
Dr. Seikhoo Bishnoi MD

Hydrocholoride 10mg (for her anxiety stemming from her anxiety from the thyroid and has about 25tablets left ... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)
Dr. Chibitam Obia MD

Hi, I feel seriously unwell and I am terrified, the doctors just keep telling me it is my depression and anxiety but I suspect something more, I don t know what to do to help myself, I am not able ... View answer

Answered by : Dr. Chibitam Obia ( General & Family Physician)
Dr.  Shinas Hussain MD

sunburn. I am exhausted, no appetite. I do have anxiety and PTSD and also currently fighting what I hope ... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)

Mobile Questions and Answers

Dr. Kaushal Bhavsar MD

You might be having viral infection. So better to consult doctor and get done clinical examination and blood reports. Please hit thanks.

Dr. Priyanka Jain MD

Hallo . Thank you for asking this question . Side effect of Amoxicillin are nausea , epigastric distress , diarrhoea . For this give him antacid and any probiotic sachet - one daily . And give him plenty of liquid to...